# SDR ASAA2016101318469

- Difficulty date: October 13, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,912 hours, 11,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751024
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY UNDER TRANSITION PANEL RT BAFFLE CRACKED BS 500C - 500D, STRINGERS 24-25R.  ACFT GROUNDED. REMOVED AND REPLACED THE BAFFLE IAW SRM 51-40-02 AND DWG 143A7505 REV.
